# SDR R61A2021081400641

- Difficulty date: August 6, 2021
- Submitted: August 14, 2021
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 27,587 hours, 19,793 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17066556003
- Condition: Corroded
- Location: Frm 75 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, CORROSION FOUND ON STRINGER 28 RH BETWEEN FR 75-76. REPAIRED IAW EMBRAER TECHNICAL DISPOSITION ETD 2021-170-025765, SRM 51-43-03 AND 51-43-04.
